# SDR ECJA201304071001

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N93D
- Make and model: Beech B100
- Aircraft serial: 023
- Aircraft time: 11,810 hours, 13,242 cycles
- Engine: Garrtt TPE33110AV
- Engine time: 9,688 hours, 11,418 cycles
- Propeller: Hartzl HCB4TN5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Intermittent
- Location: Lt Engine
- Part time: 11,810 hours, 13,242 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE INDICATION ON LEFT ENGINE DURING LOW LEVEL CRUISE FLIGHT.  NO SMOKE OR EVIDENCE OF FIRE OBSERVED BY FLIGHT CREW.  FIRE WARNING ON PANEL ONLY.  ENGINE SHUT DOWN AND SECURED BY FLIGHT CREW AS A PRECAUTION.  LANDING UNEVENTFULL.  UPON LANDING NO EVIDENCE OF FIRE WAS FOUND EITHER INSIDE ENGINE COMPARTMENT OR ON AIRFRAME/ENGINE NACELLE IN GENERAL.  SUSPECT FIRE WARNING/DETECTION SYSTEM HAS INTERMITTENT FAILURE.  CURRENTLY TESTING SYSTEM.
